Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 184, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 12:27 AM CDT for 6 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2012, 12:27 AM CDT (05:27 UTC)
- Expired
- Apr 29, 2012, 1:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Cleveland County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 6:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 28, 10:36 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS54 KOUN 290527
SVROUN
OKC017-027-081-083-109-125-290615-
/O.NEW.KOUN.SV.W.0184.120429T0527Z-120429T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1227 AM CDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CANADIAN COUNTY IN OKLAHOMA...
EXTREME NORTHWESTERN CLEVELAND COUNTY IN OKLAHOMA...
SOUTHWESTERN LINCOLN COUNTY IN OKLAHOMA...
LOGAN COUNTY IN OKLAHOMA...
OKLAHOMA COUNTY IN OKLAHOMA...
EXTREME NORTHWESTERN POTTAWATOMIE COUNTY IN OKLAHOMA...
* UNTIL 115 AM CDT
* AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE CENTERED NEAR YUKON AND OVER SOUTH OKLAHOMA CITY. THE
STORMS WERE MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...MOORE...DEL CITY...
GUTHRIE...YUKON...BETHANY...THE VILLAGE...WARR ACRES...CHOCTAW...
HARRAH...NICHOLS HILLS...SPENCER...PIEDMONT...MCLOUD...JONES...
NICOMA PARK...
LUTHER AND ARCADIA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 116 AND 162.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 167.
INTERSTATE 44 BETWEEN MILE MARKERS 112 AND 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3547 9699 3530 9750 3543 9776 3563 9791
3573 9774 3572 9768 3577 9768 3595 9737
TIME...MOT...LOC 0524Z 233DEG 33KT 3555 9775
$$3 follow-up statements
493
WWUS54 KOUN 290550
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1250 AM CDT SUN APR 29 2012
OKC027-125-290625-
/O.CAN.KOUN.SV.W.0184.000000T0000Z-120429T0615Z/
CLEVELAND OK-POTTAWATOMIE OK-
1250 AM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
CLEVELAND AND EXTREME NORTHWESTERN POTTAWATOMIE COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3555 9705 3544 9752 3557 9766 3566 9784
3570 9781 3572 9775 3572 9768 3577 9768
3595 9737
TIME...MOT...LOC 0550Z 205DEG 36KT 3565 9743
$$
OKC017-081-083-109-290615-
/O.CON.KOUN.SV.W.0184.000000T0000Z-120429T0615Z/
LINCOLN OK-OKLAHOMA OK-CANADIAN OK-LOGAN OK-
1250 AM CDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM
CDT FOR EXTREME SOUTHWESTERN LINCOLN...OKLAHOMA...NORTHEASTERN
CANADIAN AND LOGAN COUNTIES...
AT 1247 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EDMOND...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...GUTHRIE...THE VILLAGE...NICHOLS HILLS...
SPENCER...PIEDMONT...JONES...NICOMA PARK...LUTHER...ARCADIA...
FOREST PARK...LAKE ALUMA...NAVINA AND SEWARD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 126 AND 162.
INTERSTATE 40 BETWEEN MILE MARKERS 149 AND 154.
INTERSTATE 44 BETWEEN MILE MARKERS 123 AND 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3555 9705 3544 9752 3557 9766 3566 9784
3570 9781 3572 9775 3572 9768 3577 9768
3595 9737
TIME...MOT...LOC 0547Z 205DEG 36KT 3565 9743
$$320
WWUS54 KOUN 290601
SVSOUN
SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK100 AM CDT
SUN APR 29 2012
OKC017-081-290625-
/O.CAN.KOUN.SV.W.0184.000000T0000Z-120429T0615Z/
LINCOLN OK-CANADIAN OK-
101 AM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN
LINCOLN AND NORTHEASTERN CANADIAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3575 9720 3572 9719 3567 9715 3566 9732
3568 9742 3581 9756 3585 9752 3595 9737
TIME...MOT...LOC 0600Z 230DEG 39KT 3572 9735
$$
OKC083-109-290615-
/O.CON.KOUN.SV.W.0184.000000T0000Z-120429T0615Z/
OKLAHOMA OK-LOGAN OK-
101 AM CDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM
CDT FOR EXTREME NORTHEASTERN OKLAHOMA AND SOUTHEASTERN LOGAN
COUNTIES...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ARCADIA...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GUTHRIE...ARCADIA AND SEWARD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 145 AND 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3575 9720 3572 9719 3567 9715 3566 9732
3568 9742 3581 9756 3585 9752 3595 9737
TIME...MOT...LOC 0557Z 230DEG 39KT 3572 9735
$$578
WWUS54 KOUN 290613
SVSOUN
SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK113 AM CDT
SUN APR 29 2012
OKC083-109-290625-
/O.EXP.KOUN.SV.W.0184.000000T0000Z-120429T0615Z/
OKLAHOMA OK-LOGAN OK-
113 AM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
OKLAHOMA AND SOUTHEASTERN LOGAN COUNTIES WILL EXPIRE AT 115 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3575 9720 3572 9719 3567 9715 3566 9732
3568 9742 3581 9756 3585 9752 3595 9737
TIME...MOT...LOC 0613Z 233DEG 33KT 3572 9735
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:12 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 28, 9:12 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 912 PM CDT SAT APR 28 2012 .UPDATE... STORMS HAVE FINALLY BEGUN TO DEVELOP IN FA. SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE OVERNIGHT AS THE LLJ STRENGTHENS...ESPECIALLY ACROSS PARTS OF NORTHERN AND CENTRAL OK... NORTH OF THE STATIONARY FRONT THAT WILL LIFT NORTH AS A WARM FRONT OVERNIGHT. SOME OF THE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. HAVE MADE SOME ADJUSTMENTS TO THE POPS/WX GRIDS AND TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 615 PM CDT SAT APR 28 2012/ AVIATION... FRONTAL BOUNDARY STALLED FROM SW TO NE ACROSS N TX AND OK. EXPECT SCT TSTMS TO DEVELOP IN THE VICNITY OF THE BOUNDARY THIS EVENING AND CONTINUE INTO THE NIGHT. WILL GO WITH PREVAILING OR TEMPO TSRA FROM CNTRAL OK SWD THIS EVENING AND THEN OVER NRN OK SITES LATER TONIGHT AS LOW LEVEL JET INTERACTS WITH FRONTAL BOUNDARY AND STORMS DEVELOP FARTHER NORTH. GENLY IFR CONDITIONS EXPECTED TOWARD SUNRISE...WITH SCT SHOWERS/TSTMS MAINLY IN NRN OK AT THAT TIME. MOST SITES EXPECTED TO IMPROVE TO MVFR/VFR BY SUNDAY AFTERNOON. PREV DISCUSSION... /ISSUED 237 PM CDT SAT APR 28 2012/ DISCUSSION... EXPECT TO SEE CONVECTION DEVELOP LATE THIS AFTN ALONG WEAK SFC BOUNDARY ACROSS SOUTHWEST INTO CENTRAL SECTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. THIS WILL BE THE BEGINNING OF AN ACTIVE FEW DAYS ACROSS THE AREA AS LONGWAVE TROUGH MOVES THROUGH THE CENTRAL PART OF THE COUNTRY AND RESIDUAL BOUNDARIES ACT AS FOCI FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. FOR LATE TODAY INTO TONIGHT... ABUNDANT LOW LEVEL MOISTURE AND COOLING MID LEVEL TEMPS WILL RESULT IN A VERY UNSTABLE AIRMASS. THIS WILL COMBINE WITH ADEQUATE WIND FIELDS TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT NEAR AND NORTH OF THE SFC BOUNDARY. INITIALLY COULD SEE A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO OR TWO... HOWEVER AS WE MOVE INTO THE EVENING HOURS STORMS ARE EXPECTED TO BECOME MORE ELEVATED AND POSE MAINLY A LARGE HAIL THREAT. THERE WILL BE TRANSITION TO MORE OF A HEAVY RAIN THREAT OVERNIGHT ACROSS NORTHERN HALF OF OKLAHOMA AS SFC/ELEVATED BOUNDARY LIFTS BACK TO THE NORTH. LIKELY WE WILL SEE ANOTHER ROUND OF STORMS DEVELOP SUNDAY AFTN AND SUNDAY NIGHT AS ANOTHER MID LEVEL DISTURBANCE MOVES THROUGH THE LONGER WAVE TROUGH. THIS IS EXPECTED TO MAINLY AFFECT NORTHERN HALF OF OKLAHOMA... SEVERE WEATHER WILL REMAIN POSSIBLE... AGAIN WITH MAINLY LARGE HAIL AND ADDITIONAL HEAVY RAIN POTENTIAL. RAIN CHANCES BEGIN TO DECREASE AFTER MONDAY WITH WARM AND MUGGY CONDITIONS EXPECTED THROUGH MUCH OF NEXT WEEK. HOWEVER... MODELS DO KEEP DRYLINE LOCATION NEAR WESTERN BORDER OF OKLAHOMA DURING AFTN HOURS AND WITH SOME FLOW IN MID LEVELS CAN NOT COMPLETELY RULE OUT A STORM OR TWO DURING THE LATE AFTN HOURS THROUGH THE WEEK. MODELS ARE SHOWING ANOTHER FRONT SLIDING SOUTH INTO THE AREA BY LATTER PART OF THE WEEK WITH POSSIBLY ANOTHER CHANCE OF MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 77 63 81 / 50 50 60 30 HOBART OK 61 76 62 82 / 50 50 70 30 WICHITA FALLS TX 65 78 64 85 / 40 20 50 20 GAGE OK 51 76 58 84 / 70 70 70 30 PONCA CITY OK 62 76 63 77 / 70 70 70 30 DURANT OK 65 79 64 80 / 20 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/02
Hazardous weather outlook, Apr 28, 8:41 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT APR 28 2012
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
841 PM CDT SAT APR 28 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THAT
PORTION OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA TO
HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH EARLY
SUNDAY MORNING.
IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH. VERY
HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH SUNDAY
MORNING.
DISCUSSION...
A STATIONARY SURFACE FRONT EXTENDING ACROSS CENTRAL AND SOUTHWESTERN
OKLAHOMA THIS EVENING WILL BEGIN TO LIFT NORTH LATER TONIGHT. A CAP
IN PLACE OVER THE REGION HAS HAMPERED THUNDERSTORM DEVELOPMENT EARLY
THIS EVENING. HOWEVER... LIFT IS EXPECTED TO INCREASE DURING THE
LATTER HALF OF THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS. THIS WILL LEAD TO SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS... ESPECIALLY IN AREAS NORTH OF THE FRONT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA. THESE THUNDERSTORMS WILL LIKELY BE
ELEVATED. HOWEVER... ENOUGH INSTABILITY IS EXPECTED TO EXIST OVER
THE REGION FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE. LARGE
HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS WITH ANY SEVERE
STORM.
THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY
MORNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN AND TRAINING OF THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT INTO SUNDAY MORNING. THIS COULD LEAD TO FLOODING...
ESPECIALLY IN LOW-LYING AND FLOOD PRONE AREAS. THE BEST CHANCE
FOR LOCALIZED FLOODING WILL BE IN PARTS OF CENTRAL AND NORTHERN
OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY AGAIN ON SUNDAY AND THE CHANCE OF
SEVERE THUNDERSTORMS WILL PERSIST. ALTHOUGH THE COVERAGE OF SHOWERS
AND STORMS WILL DECREASE ON MONDAY... THERE WILL AGAIN BE A RISK OF
SEVERE THUNDERSTORMS.
OTHER HAZARDOUS WEATHER...
WITH WIDESPREAD RAIN EXPECTED AND STORMS PRODUCING LOCALLY HEAVY
RAINFALL... SOME FLOODING WILL BE POSSIBLE SUNDAY AND MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
AUSTIN/MAXWELLIn the hours before
Special weather statement, Apr 28, 11:19 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1119 PM CDT SAT APR 28 2012 OKZ006-011-012-290445- GARFIELD OK-MAJOR OK-ALFALFA OK- 1119 PM CDT SAT APR 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARFIELD... EASTERN MAJOR AND SOUTHEASTERN ALFALFA COUNTIES UNTIL 1145 PM CDT... AT 1117 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAHOMA... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... LAHOMA...RINGWOOD...KREMLIN...MENO...HILLSDALE...CARRIER AND NORTH ENID. LAT...LON 3652 9772 3627 9808 3631 9831 3660 9804 TIME...MOT...LOC 0417Z 216DEG 24KT 3635 9808 MAXWELL
Local storm report, Apr 28, 11:20 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 5 N BETHANY 35.58N 97.64W
04/28/2012 E1.25 INCH OKLAHOMA OK TRAINED SPOTTER
&&
FMLocal storm report, Apr 28, 11:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM HAIL 7 N BETHANY 35.61N 97.64W
04/28/2012 E1.00 INCH OKLAHOMA OK PUBLIC
1126 PM HAIL 6 WSW EDMOND 35.62N 97.58W
04/28/2012 E1.00 INCH OKLAHOMA OK NWS EMPLOYEE
1132 PM HAIL 4 ENE LAHOMA 36.41N 98.02W
04/28/2012 E1.00 INCH GARFIELD OK EMERGENCY MNGR
&&
FMLocal storm report, Apr 29, 12:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1202 AM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL 3 ENE HILLSDALE 36.58N 97.94W
04/28/2012 E1.00 INCH GARFIELD OK EMERGENCY MNGR
&&
FMLocal storm report, Apr 29, 12:10 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL SAYRE 35.30N 99.63W
04/29/2012 E1.00 INCH BECKHAM OK EMERGENCY MNGR
&&
FMLocal storm report, Apr 29, 12:21 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM HAIL DOUGLAS 36.26N 97.67W
04/29/2012 E1.00 INCH GARFIELD OK EMERGENCY MNGR
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:42 PM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 28, 9:14 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Apr 28, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| Apr 28, 9:25 PM CDT | Special Weather Statement | OUN | Washita | 35 min |
| Apr 28, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 50 min |
| Apr 28, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Apr 28, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 41 min |
| Apr 28, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| Apr 28, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 52 min |
| Apr 28, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Apr 28, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| Apr 28, 11:19 PM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 28, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Apr 28, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 53 min |
| Apr 28, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| Apr 28, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 28, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 49 min |
| Apr 28, 11:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 63 min |
| Apr 28, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Apr 28, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 55 min |
| Apr 29, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 63 min |
| Apr 29, 12:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 60 min |
| Apr 29, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 58 min |
| Apr 29, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Apr 29, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 37 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 49 min |
| Apr 29, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| Apr 29, 1:24 AM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Apr 29, 1:35 AM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Apr 29, 1:40 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Apr 29, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 62 min |
| Apr 29, 2:12 AM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| Apr 29, 2:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 29, 2:54 AM CDT | Special Weather Statement | OUN | Logan | 36 min |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 29, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 66 min |
| Apr 29, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 59 min |
| Apr 29, 4:43 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 29, 5:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 29, 7:08 AM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.